Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Mar 31, 2008, 10:36 AM CDT for Labette County, Neosho County, Kansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 10:36 AM CDT (15:36 UTC)
- Expired
- Mar 31, 2008, 2:13 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 155 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 11:45 AM CDT | FLASH FLOOD | Parsons, KS | SECONDARY COUNTY ROADS REMAIN FLOODED. |
| Mar 31, 12:17 PM CDT | HEAVY RAIN 3.5 | 1 Se Erie, KS | |
| Mar 31, 12:18 PM CDT | HEAVY RAIN 3 | 2 Sw Erie, KS | ESTIMATED 2.5 TO 3 INCHES OF RAIN THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 311540
FFWICT
KSC099-133-311930-
/O.NEW.KICT.FF.W.0001.080331T1536Z-080331T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1038 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEOSHO COUNTY IN SOUTHEAST KANSAS.
NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS.
* UNTIL 230 PM CDT.
* AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 2 TO 5 INCHES INCHES OF RAIN HAVE
FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3
INCHES POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CHANUTE...DENNIS...EARLTON...ERIE...GALESBURG...LABETTE...
PARSONS...ST. PAUL...STARK...THAYER...SOUTH MOUND...CHANUTE
AIRPORT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3722 9552 3769 9553 3773 9551 3773 9527
3772 9519 3773 9517 3773 9508 3721 9507
TIME...MOT...LOC 1536Z 180DEG 0KT 3731 9533
$$
SPURGEON2 follow-up statements
000
WGUS73 KICT 311736
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1228 PM CDT MON MAR 31 2008
KSC099-133-311930-
/O.CON.KICT.FF.W.0001.000000T0000Z-080331T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-LABETTE KS-
1228 PM CDT MON MAR 31 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHERN LABETTE AND NEOSHO COUNTIES...
AT 1226 PM CDT...RADAR INDICATED THE HEAVIER RAINFALL AMOUNTS OF
AROUND 3 INCHES OR MORE HAVE OCCURRED IN THE SOUTHERN PORTIONS OF
NEOSHO COUNTY AND NORTHERN PORTIONS OF LABETTE COUNTY SINCE EARLY
THIS MORNING.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE-QUARTER TO ONE-HALF INCHES
ARE POSSIBLE ACROSS THE WARNED AREA AS THE LAST BULK OF THE RAIN
EXITS TO THE EAST EARLY THIS AFTERNOON.
OFFICIAL REPORTS INDICATE MAINLY COUNTY ROADS ARE UNDER WATER WITH
DITCHES RUNNING FULL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3722 9552 3769 9553 3773 9551 3773 9527
3772 9519 3773 9517 3773 9508 3721 9507
TIME...MOT...LOC 1728Z 180DEG 0KT 3731 9533
$$
SPURGEON000
WGUS73 KICT 311913
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
211 PM CDT MON MAR 31 2008
KSC099-133-311921-
/O.CAN.KICT.FF.W.0001.000000T0000Z-080331T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-LABETTE KS-
211 PM CDT MON MAR 31 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN LABETTE
AND NEOSHO COUNTIES...
THE AREA OF HEAVIEST RAIN HAS MOVED OFF TO THE EAST.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3722 9552 3769 9553 3773 9551 3773 9527
3772 9519 3773 9517 3773 9508 3721 9507
TIME...MOT...LOC 1911Z 180DEG 0KT 3731 9533
$$
SPURGEONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 9:08 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 31, 9:08 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 908 AM CDT MON MAR 31 2008 .UPDATE... A COLD FRONT CONTINUES PUSHING THROUGH THE FORECAST AREA. AT 14Z...IT WAS NEAR A JUNCTION CITY TO NEWTON TO ANTHONY LINE. PROFILER DATA SHOWING A HODOGRAPH THAT IS MORE CHARACTERISTIC OF A LINEAR FORCED CONVECTIVE MODE RIGHT ALONG THE FRONT. THAT SAID...OUT AHEAD OF THE FRONT BY 50+ MILES THE SHEAR HAS INCREASED /SIGNIFICANTLY AS SHOWN BY THE KSGF WSR-88D VWP DATA/. AS SUCH...THE HIGHEST CONFIDENCE FOR A TORNADO THREAT WOULD BE IN THE EXTREME EASTERN PORTION OF THE FORECAST AREA IN SOUTHEAST KANSAS. HAVE UPDATED THE GRIDS TO REFLECT THE LOCATION AND EXPECTED MOVEMENT OF THE FRONT THROUGHOUT THE DAY. KRC && .PREV DISCUSSION... /ISSUED 800 AM CDT MON MAR 31 2008/ UPDATE... AVIATION... 12Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU MANY CONCERNS THIS MORNING: 1) NUMEROUS TSRA...POSSIBLY SEVERE WITH GOLFBALL-SIZED HAIL AND 50 TO 60 MPH WINDS...TO CONTINUE TO MOVE NE35KTS ACROSS KCNU TERMINAL THIS MORNING. MORE TSRA...POSSIBLY SEVERE...ARE LIKELY FROM MIDDAY THRU LATE AFTERNOON AS A STRONG COLD FRONT SURGES SE ACROSS SE KS. THE COLD FRONT WILL MOVE THROUGH KCNU 20Z-22Z...DURING THIS PERIOD S/SE WINDS 15-20KTS WILL SHIFT TO THE NW AT VERY SIMILAR SPEEDS. 2) IFR/LIFR CEILINGS WILL PLAGUE KRSL...KSLN & KHUT THRU 17Z...AT WHICH TIME CEILINGS WILL IMPROVE INTO MVFR CATEGORY WITH VFR CEILINGS EXPECTED 20Z. THRU 14Z-15Z...IFR/LIFR VSBYS ARE LIKELY IN THE WAKE OF COLD FRONTAL PASSAGE...WITH VSBYS RAPIDLY IMPROVING THEREAFTER. PREV DISCUSSION... /ISSUED 330 AM CDT MON MAR 31 2008/ DISCUSSION... TODAY: MAIN FOCUS IS ON THE SEVERE WEATHER THREAT. MODELS CONTINUE TO SHOW INCREASING CAPES ACROSS SOUTH CENTRAL KS TOWARDS DAYBREAK...WITH POTENTIAL FOR STORMS TO BECOME INCREASINGLY SURFACE BASED. 1200 UTC GLOBAL FORECAST SYSTEM MODEL BUFR SOUNDING AT ICT HAS ABOUT 3200 J/KG CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH MEAN PARCEL AND NO CONVECTIVE INHIBITION. BRISK LOW LEVEL JET ADDED FAIRLY IMPRESSIVE LOW LEVEL CURVE TO HODOGRAPH...ALTHOUGH 0-3KM CONVECTIVE AVAILABLE POTENTIAL ENERGY IS LESS THAN OPTIMAL. EXPECT INCREASE IN INTENSITY AND COVERAGE THROUGH DAYBREAK. GIVEN RATHER SPARCE CONVECTIVE INHIBITION...DOUBT THAT STORMS WILL COMPLETELY STOP EVEN AFTER LOW LEVEL JET SUBSIDES. POTENTIAL FOR SURFACE BASED STORMS LATE MORNING EAST OF I-35 AND SHIFTING INTO SOUTHEAST KS DURING THE AFTERNOON. BELIEVE TORNADO THREAT WILL INCREASE LATE MORNING ALONG/AHEAD OF FRONT. RAPID DRYING IN THE WAKE OF THE FRONT WILL ALLOW SOME SUNSHINE AND RECOVERY TO TEMPERATURES. TONIGHT-TUE: SPED UP TIMING OF BACK EDGE OF PRECIPITATION JUST A BIT. PRECIPITATION CHANCES SHOULD END QUICKLY AFTER 0000 UTC IN EXTREME SOUTHEAST KS. RATHER CHILLY NIGHT ACROSS CENTRAL KS WITH WINDS DECREASING. RELATIVELY QUITE OTHERWISE. WED-THU: RATHER TRICKY FORECAST WITH A RELATIVELY WIDE RANGE OF SOLUTIONS TO CHOOSE FROM. THERE HAS BEEN CONSIDERABLE VARIABILITY IN RUN TO RUN SOLUTIONS...ALTHOUGH WITH RESPECT TO MOISTURE AND 850MB TEMPERATURES...EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL HAS BEEN A BIT MORE CONSISTENT OVER THE LAST SEVERAL RUNS. DO NOT BELIEVE THE RAPID INFLUX OF MOISTURE PROGNOSTICATED BY GLOBAL FORECAST SYSTEM MODEL...BELIEVE IS HAS MOISTENED THE 850MB LAYER DUE TO THE UPSLOPE COMPONENT WELL NORTH OF TRUE 850MB FRONT. GIVEN THAT THE 850MB FLOW ONLY TURNS TO THE SOUTH AROUND 1200 UTC...FIND IT HARD TO BELIEVE THAT SUBSTANTIAL MOISTURE WILL BE THAT FAR INTO THE FORECAST AREA BY 0000 UTC THU. HAVE RELUCTANTLY BUMPED UP PROBABILITY OF PRECIPITATION IMMEDIATELY ALONG OK BORDER FOR CONSISTENCY. WITH ADDITIONAL SUNSHINE ANTICIPATED ON WED...BUMPED UP TEMPERATURES JUST A BIT. WITH INCREASE IN CLOUDS/PRECIPITATION WED NIGHT AND THU HAVE BUMPED TEMPERATURES DOWN A BIT FOR THU. HOWEVER CONSIDERABLE UNCERTAINTY IN TEMPERATURES WITH FRONT LIKELY IN THE VICINITY OF OK BORDER THU AFTERNOON. FRI-SUN: NO CHANGES TO PREVIOUS FORECAST.-HOWERTON AVIATION... 0600 UTC TAF UPDATE...SCATTERED TO MORE NUMEROUS THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEASTWARD ACROSS SOUTHERN AND CENTRAL KANSAS OVERNIGHT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL. MEANWHILE...IFR/LIFR CLOUD CEILINGS AND PERIODS OF DRIZZLE WILL CONTINUE TO AFFECT MUCH OF THE REGION OVERNIGHT INTO THE EARLY MORNING HOURS. THE CLOUD CEILINGS WILL BEGIN TO LIFT AND SCATTER OUT FROM WEST TO EAST ACROSS THE AREA...AS A COLD FRONT SWEEPS SOUTHEAST ACROSS THE STATE. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 37 55 36 / 40 0 0 10 HUTCHINSON 46 35 51 35 / 10 0 0 10 NEWTON 62 34 51 35 / 50 0 0 10 ELDORADO 62 36 53 37 / 90 10 0 10 WINFIELD-KWLD 64 39 56 40 / 90 10 0 10 RUSSELL 42 31 49 36 / 10 0 0 10 GREAT BEND 42 32 50 35 / 10 0 0 10 SALINA 45 34 50 37 / 10 0 0 10 MCPHERSON 48 34 50 35 / 10 0 0 10 COFFEYVILLE 75 43 57 39 / 90 20 0 0 CHANUTE 70 39 53 38 / 90 20 0 0 IOLA 69 38 51 37 / 90 10 10 10 PARSONS-KPPF 73 41 55 38 / 90 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 9:42 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 942 AM CDT MON MAR 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 942 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL CONTINUE TO SURGE THROUGH EASTERN KANSAS DURING THE REMAINDER OF THE MORNING AND EARLY THIS AFTERNOON. SOME STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THIS FRONT. THE BULK OF THE STORMS WILL OCCUR IN MAINLY EAST OF A EUREKA TO SEDAN LINE. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT A COUPLE OF TORNADOES CANNOT BE RULED MAINLY SOUTHEAST OF A CHANUTE TO CEDAR VALE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE FORECAST TO RETURN TO MUCH OF THE REGION WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. THE STORMS MAY BE STRONG ON THURSDAY...GENERALLY SOUTH OF A LINE FROM HUTCHINSON TO EUREKA TO IOLA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS MORNING ACROSS AREAS MAINLY EAST OF A EUREKA TO SEDAN LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/HOWERTON
In the hours before
Special weather statement, Mar 31, 6:59 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 659 AM CDT MON MAR 31 2008 KSZ095-096-099-100-311230- LABETTE-MONTGOMERY-NEOSHO-WILSON- 659 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE FROM INDEPENDENCE TO EAST OF CHANUTE... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. CDB
Special weather statement, Mar 31, 7:15 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 715 AM CDT MON MAR 31 2008 KSZ096-100-311245- LABETTE-NEOSHO- 715 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES... AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR 10 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
Special weather statement, Mar 31, 8:20 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 820 AM CDT MON MAR 31 2008 KSZ092-311345- SUMNER- 820 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 820 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG COLD FRONT MOVING THROUGH SUMNER COUNTY ALONG INTERSTATE 35. SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT WHICH MAY PRODUCE SOME WIND GUSTS OF 50 TO 55 MPH. BOWMAN
Local storm report, Mar 31, 8:24 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD PARSONS 37.34N 95.27W
03/31/2008 LABETTE KS AMATEUR RADIO
FLOODING REPORTED IN AND AROUND PARSONS. HIGH WATER
AFFECTING SOME PROPERTIES.
&&
KEDLocal storm report, Mar 31, 9:22 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
922 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL 6 SE NEODESHA 37.38N 95.60W
03/31/2008 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
RECLocal storm report, Mar 31, 10:19 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 2 NNE PARSONS 37.37N 95.25W
03/31/2008 E1.75 INCH LABETTE KS LAW ENFORCEMENT
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| Mar 31, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 42 min |
| Mar 31, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 20 min |
| Mar 31, 6:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk | 34 min |
| Mar 31, 7:26 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 20 min |
| Mar 31, 8:36 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 24 min |
| Mar 31, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 33 min |
| Mar 31, 9:16 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 22 min |
| Mar 31, 9:42 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 48 min |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.